Profile picture of asapcynthia

asapcynthia commented on the post, Gabapentin Abuse and the Fear of Losing Access to Medication 40 minutes ago

As part of my Medicare Advantage plan I have a counseling session once a week via Skype. I got three names that are in their network and the first two I called were so negative, kinda like everybody’s stressed out and we have no room for you, and the third I feel like I struck gold. I try not to use its as a b***h session, i.e, my husband gives m…

Profile picture of Janus

Janus commented a story 15 hours, 40 minutes ago

Hi lissa!
thanks so much for replying to this post. I’m so sorry that you also had a reaction to the shot.
In my case, it was an EXTREMELY painful injection and it was a reaction to the pain itself. No new symptoms, just a cascade effect of all old ones!

Profile picture of lissa791

lissa791 commented a story 16 hours, 1 minute ago

I just had a cortisone shot and my body freaked out as well. I even have new MS symptoms popping up a couple days later. This makes no sense to me because steroids is usually what we’re given to calm down a relapse.

Thank you for your post. Did you ever figure out if it was the shot that caused the ms symptoms or was it a coincidence?

Profile picture of Curtis D

Curtis D posted an update 1 day, 12 hours ago

I’ve been in therapy for depression, anxiety, and acceptance. It’s been very difficult but I am starting to see some hope. Diagnosed in November 17 and had to stop working (26 years of teaching). I hid from the world sticking my toe in the world once in a while. Working hard on living the life I do have and acceptance of the losses. This disease…